# SDR USAA2015021600017

- Difficulty date: February 15, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 45,378 hours, 20,770 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079102AB
- Part serial: 0154545
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 47,582 hours, 17,483 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, G

## Discrepancy

CABIN PRESS SYS 1 FAULT.  WHILE ENROUTE, CREW RECEIVED A CABIN PRESS SYS 1 FAULT ON ECAM.  ALL OTHER INDICATIONS WERE NORMAL SO FLIGHT CONTINUED.  APPROX 200 SM AT FL280 THE CREW RECEIVED A RED ECAM MSG STATING, EMER DESCENT TO FL140.  CABIN PRESS INDICATED 4600 FT & ALL OTHER INDICATIONS WERE NORMAL. AS A PRECAUTION THE CREW DESCENDED TO FL140 & PUT ON THEIR OXYGEN MASKS.  AN EMER WAS NOT DECLARED & THE MASKS IN THE CABIN WERE NOT DROPPED.  R & R CABIN PRESS CONTROLLER NR 2 IAW AMM 21-31-34.
